NRAS
21,747 members25,384 posts

Follow-up to Nausea Question!

Emailed my rheumy nurse, and the rheumy doctor phoned me today. As the nausea is constant, she doesn't think it's the mtx - more likely the hydroxy as I take that twice every day. She suggested I try cutting that down to one a day, and if that doesn't work - go back up to two and increase folic acid instead - anything up to one per day except mtx day. I can also take Gaviscon as long as it's not around hydroxy time as it can affect absorption. So, we'll see what happens!! If there is still no improvement - I must contact them again and they'll bring me in for 'an alternative'!!?

Helen xx

3 Replies
oldestnewest

Hi Helen really positive that you got some answers and good to share that you were responded to and taken seriously hope this woeks

cris xx

Reply

Its good they have got back to you x

Reply

That's really interesting Helen. I found that I felt fine when I first went up to 17.5 MTX but once I'd started the Hydroxy too and then moved back up to 17.5 MTX I got horribly sick and felt this way everyday just as you describe. Now I only take 200mg Hydroxy and 15mg injectable MTX I rarely feel sick because of the meds anymore. Hope the nausea goes away very soon. Tilda xx

Reply

You may also like...